Generalized theory for the domain configurations of magnetic multilayers

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 253
  • Download : 28
We present a generalized theory to predict the domain configuration in the multilayered structures with perpendicular magnetic anisotropy. In this theory, periodic striped patterns with finite size of domain wall are considered by adopting the Fourier approach to solve Maxwell's equations in the continuum approximation. The present theory has been applied to Co/Pd multilayered system and interestingly, the theory has predicted an abrupt transition from the large-areal domain pattern to the striped one with increasing Co-sublayer thickness. The transition was verified experimentally by direct observations in a series of Co/Pd multilayers with varying Co-sublayer thickness. (C) 1999 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1999-06
Language
English
Article Type
Article; Proceedings Paper
Keywords

PERPENDICULAR ANISOTROPY; FILMS

Citation

JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, v.198-99, pp.474 - 476

ISSN
0304-8853
URI
http://hdl.handle.net/10203/20354
Appears in Collection
RIMS Journal Papers
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0